Alert archive / California / Gale Watches in 2011
Gale Watch 13, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale watch at Apr 12, 2011, 2:46 PM PDT. It took effect at Apr 13, 2011, 12:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 12, 2011, 2:46 PM PDT (21:46 UTC)
- In effect from
- Apr 13, 2011, 12:00 PM PDT
- Expired
- Apr 13, 2011, 2:31 AM PDT
- In force
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
482 WHUS76 KLOX 122146 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 246 PM PDT TUE APR 12 2011 PZZ673-130600- /O.EXT.KLOX.SC.Y.0044.000000T0000Z-110413T2200Z/ /O.NEW.KLOX.GL.A.0013.110413T2200Z-110414T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 246 PM PDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT WITH LOCAL GUSTS TO 35 KT WILL CONTINUE THROUGH EARLY WEDNESDAY AFTERNOON. THE WINDS ARE EXPECTED TO INCREASE LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT WITH POSSIBLE WIDESPREAD GUSTS TO 35 KNOTS. * SEAS: NORTHWEST SWELL 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ676-130600- /O.EXT.KLOX.SC.Y.0044.000000T0000Z-110413T2200Z/ /O.NEW.KLOX.GL.A.0013.110413T2200Z-110414T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 246 PM PDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT WITH LOCAL GUSTS TO 35 KT WILL CONTINUE THROUGH EARLY WEDNESDAY AFTERNOON. THE WINDS ARE EXPECTED TO INCREASE LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT WITH POSSIBLE WIDESPREAD GUSTS TO 35 KNOTS. * SEAS: NORTHWEST SWELL 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ670-130600- /O.EXT.KLOX.SC.Y.0044.000000T0000Z-110414T0400Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 246 PM PDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 30 KT WILL CONTINUE THROUGH WEDNESDAY NIGHT. THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED AS THE GUSTY NORTHWEST WINDS ARE EXPECTED TO CONTINUE THROUGH THE WEEK. *SEAS: NORTHWEST SWELL 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-130600- /O.CON.KLOX.SC.Y.0044.000000T0000Z-110413T1000Z/ /O.NEW.KLOX.GL.A.0013.110413T2200Z-110414T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 246 PM PDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT TODAY AND CONTINUE THROUGH TONIGHT. THE STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN HALF OF THE CHANNEL. WINDS WILL BE EVEN STRONGER LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT WITH POSSIBLE GUSTS TO 35 KNOTS. * SEAS: WEST SWELL 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
2 follow-up statements
267 WHUS76 KLOX 130411 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 911 PM PDT TUE APR 12 2011 PZZ650-131215- /O.EXT.KLOX.SC.Y.0044.000000T0000Z-110413T1900Z/ /O.EXT.KLOX.GL.A.0013.110413T1900Z-110414T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 911 PM PDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT WEDNESDAY... ...GALE WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PDT WEDNESDAY. THE GALE WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL CONTINUE THROUGH WEDNESDAY MORNING. THE STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN HALF OF THE CHANNEL. WINDS WILL BE EVEN STRONGER WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT WITH POSSIBLE GUSTS TO 35 KNOTS. * SEAS: COMBINED SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ670-131215- /O.EXT.KLOX.SC.Y.0044.000000T0000Z-110414T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 911 PM PDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 30 KT WILL CONTINUE THROUGH WEDNESDAY NIGHT. THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED AS THE GUSTY NORTHWEST WINDS ARE EXPECTED TO CONTINUE THROUGH THE WEEK. *SEAS: COMBINED SEAS 8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-131215- /O.CON.KLOX.SC.Y.0044.000000T0000Z-110413T2200Z/ /O.CON.KLOX.GL.A.0013.110413T2200Z-110414T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 911 PM PDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * WINDS: NORTHWEST WINDS 20 TO 30 KT WITH LOCAL GUSTS TO 35 KT WILL CONTINUE THROUGH EARLY WEDNESDAY AFTERNOON. THE WINDS ARE EXPECTED TO INCREASE LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT WITH POSSIBLE WIDESPREAD GUSTS TO 35 KNOTS. * SEAS: COMBINED SEAS 8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ676-131215- /O.CON.KLOX.SC.Y.0044.000000T0000Z-110413T2200Z/ /O.CON.KLOX.GL.A.0013.110413T2200Z-110414T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 911 PM PDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * WINDS: NORTHWEST WINDS 20 TO 30 KT WITH LOCAL GUSTS TO 35 KT WILL CONTINUE THROUGH EARLY WEDNESDAY AFTERNOON. THE WINDS ARE EXPECTED TO INCREASE LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT WITH POSSIBLE WIDESPREAD GUSTS TO 35 KNOTS. * SEAS: COMBINED SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
162 WHUS76 KLOX 130931 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 231 AM PDT WED APR 13 2011 PZZ650-131700- /O.EXT.KLOX.SC.Y.0044.000000T0000Z-110414T1000Z/ /O.CAN.KLOX.GL.A.0013.110413T1900Z-110414T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 231 AM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE GALE WATCH. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KT WILL DEVELOP TODAY AND CONTINUE THROUGH THURSDAY NIGHT. ACROSS THE WESTERN HALF OF THE CHANNEL...THERE WILL BE LOCAL GUSTS TO 35 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-131700- /O.CON.KLOX.SC.Y.0044.000000T0000Z-110413T2200Z/ /O.UPG.KLOX.GL.A.0013.110413T2200Z-110414T1000Z/ /O.NEW.KLOX.GL.W.0011.110413T2200Z-110414T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 231 AM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH EARLY AFTERNOON. THE WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 KT WITH GUSTS TO AROUND 35 KT LATE THIS AFTERNOON...WITH THE GALE FORCE WINDS CONTINUING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-131700- /O.CON.KLOX.SC.Y.0044.000000T0000Z-110413T2200Z/ /O.UPG.KLOX.GL.A.0013.110413T2200Z-110414T1000Z/ /O.NEW.KLOX.GL.W.0011.110413T2200Z-110414T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 231 AM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH EARLY AFTERNOON. THE WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 KT WITH GUSTS TO AROUND 35 KT LATE THIS AFTERNOON...WITH THE GALE FORCE WINDS CONTINUING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-131700- /O.EXB.KLOX.SC.Y.0044.110413T2200Z-110414T1000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 231 AM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY. * WINDS: WEST TO NORTHWEST BETWEEN 15 AND 25 KT ARE EXPECTED TO DEVELOP THIS AFTERNOON...AND CONTINUE THROUGH TONIGHT. THERE WILL ALSO BE LOCAL GUSTS TO 30 KT LATE THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-131700- /O.EXT.KLOX.SC.Y.0044.000000T0000Z-110415T0400Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 231 AM PDT WED APR 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 35 KT WILL CONTINUE THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale watch went out at Apr 12, 1:30 PM PDT, 1 hour 16 minutes earlier.
Area forecast discussion, Apr 12, 1:30 PM PDT, 1 hour 16 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 130 PM PDT TUE APR 12 2011 .SYNOPSIS... A COASTAL EDDY SHOULD DEVELOP TONIGHT DEEPENING THE MARINE LAYER AND COOLING TEMPERATURES INTO WEDNESDAY. GUSTY NORTH WINDS ARE FORECASTED WEDNESDAY INTO THURSDAY AS HIGH PRESSURE BUILDS TO THE NORTH. A HIGH PRESSURE AREA TO OUR SOUTHWEST MAY BRING FAIR AND WARM WEATHER ON FRIDAY AND INTO THE WEEKEND. A COOLING TREND WILL START ON SUNDAY AS THE HIGH WEAKENS...WITH FURTHER COOLING EARLY NEXT WEEK AS A LOW APPROACHES. && .SHORT TERM (TODAY-THU)...TEMPS WERE A BIT COOLER TODAY THANKS TO A STRONGER ONSHORE FLOW AND MARINE LAYER INFLUENCE TODAY. LAX-DAG EXPECTED TO REACH +7MB LATER THIS AFTERNOON. AN ELONGATED UPPER LVL TROUGH WAS LOCATED JUST OFF THE COAST OF NRN CAL TODAY. THIS NEGATIVE TILTED TROUGH WILL MOVE THROUGH THE PAC NW AND NRN CAL TONIGHT INTO WEDNESDAY. THE RESULT FOR OUR CWA WILL BE A RESURGENCE OF LOW CLOUDS AND A DEEPER MARINE LAYER AROUND 3500 TO 4000 FT ACROSS THE LA/VTU COUNTY COAST AND VALLEYS TO THE COASTAL SLOPES OF THE MOUNTAINS BY WED MORNING. THE CENTRAL COAST AND SANTA YNEZ VALLEY WILL ALSO EXPERIENCE LOW CLOUDS AND PATCHY FOG AS WELL AS THE SALINAS RIVER VALLEY. LOW CLOUDS WILL BE DEEP ENOUGH TO TRIGGER SOME LOCAL DRIZZLE JUST ABOUT ANYWHERE WEST OF THE MOUNTAINS OF LA/VTU COUNTIES...WITH BEST CHANCE NEAR THE VALLEY FOOTHILLS. AS THE UPPER TROUGH PUSHES TO THE NORTH AND EAST OF THE REGION...EXPECT NORTHERLY GRADIENTS TO TIGHTEN UP BETWEEN SBA-SMX AS WELL AS AS LAX-BFL ON WEDNESDAY. WIND ADVISORIES WERE ISSUED FOR THE SANTA BARBARA MOUNTAINS AND SOUTH COAST VALID FOR WEDNESDAY AFTERNOON. WILL LIKELY HAVE TO ADD THE LA/VTU MOUNTAINS INCLUDING THE I-5 CORRIDOR AS WELL AS THE ANTELOPE VALLEY AND SANTA CLARITA VALLEY FOR WEDNESDAY EVENING THROUGH THE OVERNIGHT HOURS. THE TRICKY PART OF THE FORECAST WILL BE HOW THE DEEP MARINE LAYER WILL RESPOND TO COLD 850 MB TEMPS BEHIND THE PASSING DRY FRONT (AROUND 2-5 DEGREES C). WOULD EXPECT THE MARINE LAYER TO EITHER COLLAPSE BY WED AFTERNOON OR DEAL WITH A REVERSE CLEARING SCENARIO WHERE CLOUDS COULD LINGER ACROSS THE VALLEY FOOTHILLS AND MOUNTAINS MOST OF WED BUT CLEAR OUT EARLY AT THE BEACHES. NEVERTHELESS...TEMPS WILL BE THE COOLEST ON WED WITH WARMEST TEMPS ONLY REACHING THE LOWER TO MID 60S IN MOST AREAS. BY WED NIGHT...SKIES SHOULD BE MOSTLY CLEAR WITH NORTHERLY WINDS TAKING HOLD BY THU MORNING. TEMPS ON THURSDAY SHOULD REBOUND NICELY AS WEAK OFFSHORE FLOW AND SOME WEAK RIDGING ALOFT FROM THE SW BUILDS IN OVER THE CWA. EXPECT TEMPS TO BE BETWEEN 6 TO 12 DEGREES WARMER BY THUR WITH FURTHER WARMING EXPECTED INTO THE LONG TERM PERIOD. .LONG TERM (FRI-MON)... BOTH THE GFS AND ECMWF ARE IN GOOD AGREEMENT THROUGH SATURDAY WITH THE UPPER LVL RIDGE REMAINING PERSISTENT ACROSS THE FORECAST AREA. AT THE LOWER LEVELS...WEAK TO LOCALLY MODERATE OFFSHORE FLOW WILL CAUSE TEMPS TO CONTINUE TO WARM UP THROUGH SATURDAY WITH SATURDAY BEING THE WARMEST DAY OVER THE NEXT SEVERAL. A COOLING TREND WILL BEGIN SUNDAY AS A BROAD TROUGH DEVELOPS OVER THE REGION. MODELS BEGIN TO DIVERGE IN RESPECT TO PRECIP. THE EUROPEAN MODEL IS MORE BULLISH WITH PRECIP ACROSS THE FORECAST AREA...WHILE THE GFS REMAINS MUCH DRIER. TEMPS WILL CONTINUE TREND COOLER INTO EARLY NEXT WEEK. && .AVIATION...12/1130Z... LATEST SATELLITE SHOWS STRATUS GRADUALLY DEVELOPING ACROSS SLO/SBA COUNTIES...WITH A PATCH OVER KLGB. THROUGH THE MORNING...EXPECT MVFR/IFR CONDS FOR KSMX AND KPRB WHICH SHOULD CLEAR OUT NEAR NOON. FOR THE LAX COASTAL AREAS...STRATUS CONFIDENCE IS LOW. PREVIOUSLY MENTIONED PATCH OVER KLGB LOOKS TO BE SHRINKING WHICH SHOULD ALLOW KLGB TO CLEAR. WILL INDICATE A SCT DECK FOR KLAX TO HINT AT THE POSSIBILITY OF STRATUS THIS MORNING. STRATUS SHOULD MAKE A GOOD RETURN TONIGHT...PUSHING INTO THE VALLEYS. ACROSS THE ANTELOPE VALLEY...SOME GUSTY WESTERLY WINDS CAN BE EXPECTED THIS AFTERNOON. KLAX...MODERATE CONFIDENCE IN 12Z TAF. THERE IS A 40% CHANCE THAT MVFR/IFR CIGS/VSBYS COULD MOVE INTO THE AIRFIELD AFTER 12Z THIS MORNING. GOOD CONFIDENCE IN RETURN OF STRATUS TONIGHT...ALTHOUGH TIMING IN CURRENT TAF COULD BE OFF BY A HOUR TO TWO. KBUR...MODERATE CONFIDENCE IN 12Z TAF. HIGH CONFIDENCE IN VFR CONDS THROUGH THIS EVENING. MODERATE CONFIDENCE IN RETURN OF MVFR CIGS/VSBYS TONIGHT. TIMING OF STRATUS RETURN COULD BE OFF BY AN HOUR OR TWO. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORIES (SEE LAXNPWLOX) GALE WATCH (SEE LAXMWWLOX) SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...KAPLAN AVIATION...SWEET SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 12, 6:00 AM PDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT TUE APR 12 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-131300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY ADVISORY LEVEL WINDS WILL CREATE DRIVING HAZARDS ACROSS THE ANTELOPE VALLEY WEDNESDAY AFTERNOON. STRONG NORTH WINDS WILL CREATE DRIVING HAZARDS THROUGH THE I-5 CORRIDOR AND SOUTHERN SANTA BARBARA COUNTY WEDNESDAY NIGHT. RORKE
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 2:16 PM PDT | Wind Advisory | LOX | 43 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.